# SDR BAQA093101

- Difficulty date: February 18, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,794 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800500001
- Part serial: 1092
- Condition: Inoperative
- Location: Trim
- Part time: 5,794 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM ACTUATOR UNIT PITCH AUTO TRIM DECOUPLES.  SELF TEST FAULT CODE 1.   REPLACED WITH SERVICABLE UNIT.  02/23/2004
